# SDR FDEA201904161066

- Difficulty date: April 16, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- Engine: Rroyce RB211535E4
- Engine time: 64,002 hours, 23,827 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Condition: Delaminated
- Location: Nr 2 Engine
- Component: Engine, Rroyce, 535E312
- Component part number: 7213021
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 ICE RING PANELS HAVE DE-LAM FROM THE CASING AND HAVE CORROSION UNDERNEATH. REMOVED CORROSION IAW AMM 72-34-10-8-4 AND REPLACED ICE IMPACT PANELS IAW AMM 72-34-10-358-031-R04.
